# SDR AUS20030121

- Difficulty date: February 6, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HC573H0002000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LOWER WING SKIN CHAFED ON WATER SCAVENGE PIPE DEBRIS GUARDS. CORROSION WAS ALSO FOUND IN THE SAME AREA BETWEEN FRAME 14 AND FRAME 15.
